MAUDE Adverse Event Report: ARTHREX, INC. BURR, ROUND, FLUTE; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ARTHREX, INC. BURR, ROUND, FLUTE; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number AR-7300RBE
Health Effect - Clinical Code No Information (3190)
Date of Event 05/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at ti me of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation ,therefore, the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Device history record review revealed nothing relevant to this event.This is the second complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.Device requested but not yet received.
 
Event or Problem Description
It was reported that during a bilateral elbow arthroscopy, the shaver blade stopped rotating.Surgery was finished successfully but surgeon had to use a manual burr and arthroscopy forceps to finish the subtotal coronoidectomy.Due to the switch of the surgical technique, operation took considerably longer than using the shaver.Anesthesia of the patient was stable and prolonged use did not cause any harm to the patient.

Brand Name
BURR, ROUND, FLUTE
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key5823523
Report Number1220246-2016-00306
Device Sequence Number346519
Product Code GFA
UDI-Device Identifier00888867041967
UDI-Public00888867041967
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 07/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2020
Device Catalogue NumberAR-7300RBE
Device Lot Number10010638
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;